Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 406018, 5 pages
http://dx.doi.org/10.1155/2013/406018
Research Article

Analysis on Nonlinear Stress-Growth Data for Shear Flow of Starch Material with Shear Process

Jiangnan University, Lihu Road No. 1800, Wuxi, Jiangsu, China

Received 3 May 2013; Accepted 29 May 2013

Academic Editor: Jun Wang

Copyright © 2013 Jinghu Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinghu Yu, Dejun Ma, and Hui Lu, “Analysis on Nonlinear Stress-Growth Data for Shear Flow of Starch Material with Shear Process,” Mathematical Problems in Engineering, vol. 2013, Article ID 406018, 5 pages, 2013. https://doi.org/10.1155/2013/406018.